# SDR Z5F2004F00004

- Difficulty date: September 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N135CS
- Make and model: Cessna 525
- Aircraft serial: 5250520
- Engine: Wilint FJ44
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Frozen
- Location: Elevator Trim
- Part time: 824 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL370, CREW DISCOVERED THAT THE ELEVATOR TRIM, BOTH ELECTRIC AND MANUAL WAS FROZEN.  AUTOPILOT DISCONNECTED AND AVIONICS CAUTION ILLUMINATED.  CREW DECLARED AN EMERGENCY AND WAS CLEARED TO DESCEND AND LAND.  AC LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND ELEVATOR TRIM ACTUATOR TO BE FROZEN (ICE) FROM WATER INTRUSION.  IT WAS DETERMINED THE WATER CAME FROM AIRCRAFT WASH THAT HAD BEEN PERFORMED PRIOR TO DEPARTURE.  ACTURATOR WAS CLEANED, INSPECTED AND LUBRICATED.  THE AC WAS THEN OPERATIONALLY CHECKED IN FLIGHT WITH NO REPEAT OCCURRENCE.
